IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1266

Title: Cauchy-Type Problem for Diffusion-Wave Equation with the Riemann-Liouville Partial Derivative
Authors: Kilbas, Anatoly
Trujillo, Juan
Voroshilov, Aleksandr
Keywords: Diffusion-Wave Equation of Fractional Order
Riemann-Liouville Partial Fractional Derivative
Cauchy-Type Problem
H-Function
Mittag-Leffler and Wright Functions
Fourier and Laplace Transforms
35A15
44A15
26A33
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 4, (2005), 403p-430p
Abstract: The paper is devoted to the study of the Cauchy-type problem for the differential equation [...] involving the Riemann-Liouville partial fractional derivative of order α > 0 [...] and the Laplace operator.
Description: 2000 Mathematics Subject Classification: 35A15, 44A15, 26A33
URI: http://hdl.handle.net/10525/1266
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num4-2005-403p-430p.pdf776.08 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback